# SDR CALA2017102003656

- Difficulty date: October 20, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 77,001 hours, 29,433 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 053470420208
- Condition: Corroded
- Location: Frames 53-60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 41L, FRAMES 53 - 60 FOUND CORRODED.  R & R THE STRINGER IAW SRM 51-72-11-911-001.
